# SDR AALA202102119012

- Difficulty date: January 30, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 17,925 hours, 7,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON SHIELD RIGHT HAND SIDE AT STA 767-787 AND STR 26R. REPLACED SHIELD REF AARD 51-00-05.
